# SDR I5EA20111105

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N727NY
- Make and model: Boeing 727232
- Aircraft serial: 20646
- Aircraft time: 78,582 hours, 52,767 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Condition: Corroded
- Location: Engine Mount
- Part time: 78,582 hours, 52,767 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF THE SIDE ENGINE FWD MOUNT SUPPORT FITTING FASTENER INSPECTION REQUIRED BY SB 727-54A0010.  SURFACE CORROSION WAS FOUND.  INFORMATION HAS BEEN SUBMITTED TO ENGINEERING FOR REVIEW AND DISPOSITION.
